# SDR SIMA20161230002

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,063 hours, 37,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT CRADLE BROKEN.  REMOVED AND REPLACED FWD FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A,  AND 33-50-16-400-801-A OPS CHECKED GOOD.
